Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 183, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 30, 2015, 6:17 PM MDT for El Paso County, Teller County, Colorado. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2015, 6:17 PM MDT (00:17 UTC)
- Expired
- Jun 30, 2015, 7:00 PM MDT
- In force
- 43 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties El Paso County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 100 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 6:22 PM MDT | HAIL 1.75 | 4 Ssw Divide, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.3 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 37 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 3246 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
717
WUUS55 KPUB 010017
SVRPUB
COC041-119-010100-
/O.NEW.KPUB.SV.W.0183.150701T0017Z-150701T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
617 PM MDT TUE JUN 30 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL TELLER COUNTY IN CENTRAL COLORADO...
WEST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 700 PM MDT
* AT 616 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DIVIDE...OR
21 MILES WEST OF COLORADO SPRINGS...MOVING SOUTH AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CRIPPLE CREEK...PIKES PEAK...FLORISSANT AND DIVIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3901 10511 3880 10495 3871 10529 3895 10533
3895 10532
TIME...MOT...LOC 0016Z 341DEG 8KT 3891 10520
HAIL...1.00IN
WIND...60MPH
$$
KT3 follow-up statements
007
WWUS55 KPUB 010025
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
625 PM MDT TUE JUN 30 2015
COC041-119-010100-
/O.CON.KPUB.SV.W.0183.000000T0000Z-150701T0100Z/
TELLER CO-EL PASO CO-
625 PM MDT TUE JUN 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR CENTRAL TELLER AND WEST CENTRAL EL PASO COUNTIES...
AT 625 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DIVIDE...OR 20
MILES WEST OF COLORADO SPRINGS...MOVING SOUTH AT 10 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. AT 622 PM...GOLF BALL SIZE HAIL WAS
REPORTED 4 MILES SOUTH SOUTHWEST OF DIVIDE.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CRIPPLE CREEK...PIKES PEAK...FLORISSANT AND DIVIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3901 10511 3880 10495 3871 10529 3895 10533
3895 10532
TIME...MOT...LOC 0025Z 341DEG 8KT 3889 10519
HAIL...1.75IN
WIND...60MPH
$$
KT017
WWUS55 KPUB 010039
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
639 PM MDT TUE JUN 30 2015
COC041-119-010100-
/O.CON.KPUB.SV.W.0183.000000T0000Z-150701T0100Z/
TELLER CO-EL PASO CO-
639 PM MDT TUE JUN 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR CENTRAL TELLER AND WEST CENTRAL EL PASO COUNTIES...
AT 638 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DIVIDE...OR 19
MILES WEST OF COLORADO SPRINGS...MOVING SOUTH AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CRIPPLE CREEK AND PIKES PEAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS
ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3894 10508 3880 10495 3873 10523 3888 10526
TIME...MOT...LOC 0038Z 341DEG 8KT 3886 10518
HAIL...1.25IN
WIND...60MPH
$$
KT595
WWUS55 KPUB 010054
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
654 PM MDT TUE JUN 30 2015
COC041-119-010104-
/O.EXP.KPUB.SV.W.0183.000000T0000Z-150701T0100Z/
TELLER CO-EL PASO CO-
654 PM MDT TUE JUN 30 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TELLER AND WEST
CENTRAL EL PASO COUNTIES WILL EXPIRE AT 700 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3894 10508 3880 10495 3873 10523 3888 10526
TIME...MOT...LOC 0052Z 341DEG 8KT 3886 10518
$$
KTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 6:14 PM MDT, 3 minutes earlier.
Area forecast discussion, Jun 30, 6:14 PM MDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 614 PM MDT TUE JUN 30 2015 .UPDATE... ISSUED AT 600 PM MDT TUE JUN 30 2015 UPDATED TO CLEAN UP THE PRECIPITATION FORECAST FOR TONIGHT THROUGH WEDNESDAY MORNING BASED ON THE LATEST MODEL DATA AND RADAR TRENDS. A COLD FRONT WILL DROP SOUTH INTO THE AREA THIS EVENING WITH MODELS INDICATING SHOWERS AND THUNDERSTORMS THROUGH THIS EVENING FOR THE MOUNTAINS...PALMER DIVIDE AND ALONG THE I-25 CORRIDOR. A FEW OF THESE STORMS WILL BE CAPABLE OF NEAR 50 MPH WIND GUSTS AND PEA SIZE HAIL. EXPECT SHOWERS AND THUNDERSTORMS TO RAMP UP AGAIN WEDNESDAY LATE MORNING INTO THE AFTERNOON. MOZLEY && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 240 PM MDT TUE JUN 30 2015 SHORT-TERM METEOROLOGICAL ISSUES CONTINUE TO BE POPS AND TEMPERATURES. GENERALLY LIGHT WINDS...MOSTLY SUNNY SKIES AND VERY WARM TO HOT CONDITIONS ARE COVERING LARGE SECTIONS OF THE FORECAST DISTRICT EARLY THIS AFTERNOON WITH TEMPERATURES RUNNING ABOVE LATE JUNE CLIMATOLOGICAL AVERAGES OVER MANY LOCATIONS...FOR EXAMPLE THE MAXIMUM TEMPERATURES SO FAR THIS AFTERNOON AT KPUB(PUEBLO) HAS BEEN 99F. IN ADDITION...ISOLATED PRIMARILY WESTERN MOUNTAIN SHOWERS HAVE RECENTLY DEVELOPED. UPPER RIDGE LOCATED OVER SOUTHERN UTAH AT 00Z WEDNESDAY IS PROJECTED TO SHIFT INTO CENTRAL NEVADA BY 00Z THURSDAY...WHILE FORECAST MODEL SOUNDINGS...REAL-TIME DATA...COMPUTER SIMULATIONS AND PV ANALYSIS INDICATE THAT NORTHERLY TO NORTHEASTERLY SURFACE SURGE WILL PUSH ACROSS EASTERN SECTIONS TONIGHT AND BE LOCATED OVER NORTHEASTERN NEW MEXICO BY WEDNESDAY MORNING. CANT DISCOUNT ISOLATED SHOWER AND THUNDERSTORM ACTIVITY OVER PORTIONS OF THE FORECAST DISTRICT TONIGHT WITH INCREASING CHANCES OF PRECIPITATION THEN ANTICIPATED BY LATER WEDNESDAY. HIGHEST POTENTIAL FOR MORE WIDESPREAD HEAVIER PRECIPITATION SHOULD BE NOTED OVER THE WESTERN HALF OF THE FORECAST DISTRICT...ESPECIALLY BY LATER WEDNESDAY. FINALLY...COOLER TEMPERATURES ARE ANTICIPATED OVER EASTERN SECTIONS WEDNESDAY AFTERNOON WHEN COMPARED TO THIS AFTERNOON...HOWEVER ABOVE SEASONAL LATE JUNE/EARLY JULY TEMPERATURES ARE STILL PROJECTED TONIGHT WITH NEAR TO SLIGHTLY ABOVE SEASONAL TEMPERATURES EXPECTED WEDNESDAY OVER THE MAJORITY OF THE FORECAST DISTRICT. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 240 PM MDT TUE JUN 30 2015 ...ACTIVE THURSDAY AND POSSIBLY FRIDAY...DRIER FOR THE JULY 4TH WEEKEND...HINTS OF THE MONSOON STARTING TO SHOW UP NEXT WEEK... THURSDAY LOOKS TO BE BUSY IN THE WEATHER DEPARTMENT AS SEVERAL FACTORS WILL COME TOGETHER ON THIS DAY TO PRODUCE A ACTIVE WEATHER DAY. A SHORTWAVE WILL BE COMING DOWN EMBEDDED IN THE NW FLOW ALOFT. UPSLOPE FLOW SHOULD BE IN PLACE AND IT SHOULD BE UNSTABLE ENOUGH FOR CONVECTION THIS DAY. GIVEN THE SHEAR AND CAPE...FEW TO SEVERAL SEVERE STORMS WILL BE POSSIBLE. PWATS WILL BE UP SO LOCALLY HEAVY RAIN WILL BE POSSIBLE. THE ONLY CONCERN I HAVE IS A 2NDRY FRONTAL BOUNDARY WILL BE COMING DOWN THE PLAINS THIS DAY AND IT MAY BE COOL ENOUGH AT THE LOWER LEVELS TO CAP THE ATMOSPHERE. ON THE OTHER HAND...THE 2NDRY FRONT MAY ADD ADDITIONAL LIFT TO THE LOW LEVELS WHICH MAY ENHANCE CONVECTION. FOR NOW...LEANING MORE TOWARDS AN ACTIVE DAY OVER THE FCST AREA....WITH THE HIGHEST POPS ALONG THE E SLOPES OF THE S MTNS. FRIDAY ALSO HAS THE POTENTIAL TO BE A BUSY DAY AS ANOTHER SHORT WAVE IS FCST TO COME DOWN OVER THE HIGH PLAINS. THIS DISTURBANCE WILL BE A BIT FARTHER AWAY FROM US SO WE MAY SEE LESS INFLUENCE FROM IT...BUT ENOUGH PV FORCING ALOFT SHOULD AFFECT THE REGION TO ENHANCE THE LIFT OVER THE AREA. FOR THE HOLIDAY WEEKEND...RIDGE GETS SHUNTED OVER THE REGION. WITH HEIGHTS BUILDING INSTABILITY ALOFT WILL BE LESS...AND EXPECT ONLY ISOLD CONVECTION OVER THE REGION BOTH SAT AND SUN. SHOULD BE ON THE WARM SIDE WITH HIGHS IN THE 90S PLAINS. LONGER RANGE GUIDANCE IS SHOWING THE RIDGE ALOFT PUSHED TO OUR SOUTHEAST AND THIS WILL PUT US IN SW FLOW IN THE LOWER AND MID LVLS. THIS MAY ALLOW DEEPER MOISTURE OVER THE SW CONUS TO SHIFT NWD OVER THE STATE OF COLORADO AND WE MAY SEE SOME MONSOON MOISTURE MOVE INTO THE REGION EARLY NEXT WEEK. \/HODANISH && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 240 PM MDT TUE JUN 30 2015 A NORTHERLY TO NORTHEASTERLY SURFACE SURGE IS EXPECTED TO PUSH ACROSS SOUTHEASTERN COLORADO TONIGHT WITH ISOLATED SHOWER AND THUNDERSTORM ACTIVITY POSSIBLE OVER OR NEAR THE TAF SITES AT TIMES...ALTHOUGH VFR CONDITIONS ARE EXPECTED TO CONTINUE OVER THE KALS...KCOS AND KPUB TAF SITES INTO WEDNESDAY. THEN SCATTERED SHOWER AND THUNDERSTORM ACTIVITY IS ANTICIPATED BY LATER WEDNESDAY. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...MOZLEY SHORT TERM...77 LONG TERM...HODANISH AVIATION...77
Hazardous weather outlook, Jun 30, 11:21 AM MDT, 6 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1121 AM MDT TUE JUN 30 2015 COZ058>089-093>099-011730- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1121 AM MDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON OVER THE MOUNTAINS AND HIGH VALLEYS...AND ISOLATED STORMS MAY DEVELOP ALONG THE PALMER DIVIDE DURING THE EVENING. THE PRIMARY THUNDERSTORM THREATS WILL BE HAZARDOUS CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH...HOWEVER SOME OF THE STRONGER STORMS MAY PRODUCE HAIL UP TO THE SIZE OF NICKELS AND LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FROM WEDNESDAY THROUGH FRIDAY...THERE WILL BE SOME POTENTIAL FOR SEVERE STORMS...PARTICULARLY OVER THE EASTERN MOUNTAINS...I-25 CORRIDOR...AND EASTERN PLAINS. THE THREAT WILL BE HIGHEST ON THURSDAY. SEVERE STORMS WILL HAVE THE POTENTIAL TO PRODUCE HAIL ONE INCH OR LARGER IN ADDITION TO DAMAGING WINDS OVER 60 MPH. THUNDERSTORMS WILL BECOME MORE ISOLATED OVER THE HOLIDAY WEEKEND...MAINLY OVER THE MOUNTAINS. MAIN THREATS FROM STORMS WILL BE LIGHTNING...WIND GUSTS TO AROUND 50 MPH...SMALL HAIL AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING...ESPECIALLY OVER AND NEAR THE MOUNTAINS.
In the hours before
Special weather statement, Jun 30, 5:41 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 541 PM MDT TUE JUN 30 2015 COZ071-074-010030- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO- SOUTHERN SAN LUIS VALLEY CO- 541 PM MDT TUE JUN 30 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COSTILLA COUNTY UNTIL 630 PM MDT... AT 541 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SAN LUIS...OR 28 MILES SOUTHEAST OF ALAMOSA...MOVING WEST AT 10 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SAN LUIS...BLANCA...SAN ACACIO AND CHAMA. LAT...LON 3738 10527 3714 10533 3720 10569 3746 10560 TIME...MOT...LOC 2341Z 105DEG 8KT 3728 10541 KT
Special weather statement, Jun 30, 5:57 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 557 PM MDT TUE JUN 30 2015 COZ069-072-073-077-078-010045- WET MOUNTAIN VALLEY BELOW 8500 FT CO- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO- 557 PM MDT TUE JUN 30 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CUSTER...EAST CENTRAL SAGUACHE AND SOUTH CENTRAL FREMONT COUNTIES UNTIL 645 PM MDT... AT 557 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTH OF COTOPAXI...OR 52 MILES NORTH OF ALAMOSA...MOVING SOUTH AT 10 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HILLSIDE. LAT...LON 3824 10580 3831 10559 3809 10542 3799 10574 TIME...MOT...LOC 2357Z 338DEG 7KT 3821 10567
Special weather statement, Jun 30, 6:08 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
608 PM MDT TUE JUN 30 2015
COZ081-082-085-010100-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-PIKES PEAK ABOVE 11000 FT CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
608 PM MDT TUE JUN 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TELLER AND WESTERN
EL PASO COUNTIES UNTIL 700 PM MDT...
AT 607 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
FLORISSANT...OR 26 MILES WEST OF COLORADO SPRINGS...MOVING SOUTHEAST
AT 10 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GREEN MOUNTAIN FALLS...CASCADE...CHIPITA PARK...FLORISSANT AND
DIVIDE.
LAT...LON 3890 10497 3874 10525 3885 10533 3900 10533
3907 10521
TIME...MOT...LOC 0007Z 324DEG 10KT 3897 10528
KTThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 6:08 PM MDT | Special Weather Statement | PUB | Teller | 52 min |
| Jul 1, 1:20 PM MDT | Special Weather Statement | PUB | Chaffee | 40 min |
| Jul 1, 1:55 PM MDT | Special Weather Statement | PUB | Fremont | 50 min |
| Jul 1, 2:10 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 35 min |
| Jul 1, 2:13 PM MDT | Special Weather Statement | PUB | Saguache | 47 min |
| Jul 1, 3:02 PM MDT | Flash Flood Warning | PUB | Mineral, Rio Grande | 118 min |
| Jul 1, 3:27 PM MDT | Special Weather Statement | PUB | Custer | 48 min |
| Jul 1, 3:29 PM MDT | Special Weather Statement | PUB | El Paso | 46 min |
| Jul 1, 3:30 PM MDT | Special Weather Statement | PUB | Teller | 45 min |
| Jul 1, 3:44 PM MDT | Special Weather Statement | PUB | Teller | 46 min |
| Jul 1, 4:21 PM MDT | Special Weather Statement | PUB | Custer, Pueblo | 84 min |
| Jul 1, 4:27 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jul 1, 4:30 PM MDT | Special Weather Statement | PUB | Alamosa | 60 min |
| Jul 1, 5:06 PM MDT | Special Weather Statement | PUB | Pueblo | 54 min |
| Jul 1, 5:14 PM MDT | Special Weather Statement | PUB | Alamosa | 61 min |
| Jul 1, 5:38 PM MDT | Special Weather Statement | PUB | Pueblo | 52 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.